ON THE QUANTITATIVE METRIC THEORY OF CONTINUED FRACTIONS IN POSITIVE CHARACTERISTIC



Lertchoosakul, Poj and Nair, Radhakrishnan
(2018) ON THE QUANTITATIVE METRIC THEORY OF CONTINUED FRACTIONS IN POSITIVE CHARACTERISTIC. PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, 61 (1). 283 - 293.

[img] Text
CF(positive_characteristicIII).pdf - Accepted Version

Download (251kB)
Item Type: Article
Uncontrolled Keywords: continued fractions, metric theory of numbers
Depositing User: Symplectic Admin
Date Deposited: 24 Mar 2017 15:15
Last Modified: 25 Jun 2021 11:02
DOI: 10.1017/S0013091517000177
Related URLs:
URI: https://livrepository.liverpool.ac.uk/id/eprint/3002526